# SDR 98ZZZX2231

- Difficulty date: June 5, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N37BJ
- Make and model: Cessna 337G
- Aircraft serial: 33701503
- Engine: Cont IO360A
- System (JASC): 8540 · Reciprocating Engine Rear Section
- Part: Gear
- Part number: 632617
- Condition: Failed
- Location: Drive Pad
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VACUUM PUMP FAILED.  NEW PUMP WOULD NOT WORK.  FOUND GEAR TEETH (ALL) MISSING FROM DRIVE GEAR.
